MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE MODERATE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE MODERATE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Model Number 3542914
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes Pain (1994); Deformity/ Disfigurement (2360)
Date of Event 06/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: n/a.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) year-old caucasian female patient underwent a breast reconstruction revision with a mentor siltex contour profile moderate 425cc and suffered from a left side deflation and soreness.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.
 
Additional Manufacturer Narrative
On (b)(6) 2021, it was reported to mentor that the patient will undergo removal on 1/25/2021.The patient will replace with non-mentor device.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On (b)(6) 2021, it was reported to mentor that the date of removal will be (b)(6) 2021 (section d6b).Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On (b)(6) 2021, an acquired deformity nos code was added.The patient had undergone removal and replacement with non-mentor devices allergan brand 600cc on (b)(6) 2021.On may 28, 2021, the mentor failure analysis lab has received the device for evaluation.The analysis has begun but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On 6/22/2021 , mentor conducted a visual inspection and leak testing of the returned device.Visual analysis of the returned sample revealed that the con pro 425/475cc breast implant had a line of shell wear on the anterior aspect.Additionally, a tear was noted within the shell wear, measuring approximately 0.5 cm.Leak testing was performed in accordance with mentor procedures, and no additional tears were noted.The evaluation determined that the cause of the rupture is consistent with normal wear.Shell wear suggests in-vivo folding or creasing of the device.This may be the result of continuous and sustained stresses to the device.Most women undergoing augmentation or reconstruction with a mammary prosthesis will experience some pain postoperatively.While pain normally subsides in most women as they heal from surgery, it can become a chronic problem in other women.Chronic pain can be associated with a variety of factors.Surgeons should instruct their patients to inform them if there is significant pain or if pain persists.Pain is a known complication associated with these devices and is referenced in our current product insert data sheet.It should be noted that as part of mentor¿s quality process, all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post-market surveillance.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR SILTEX CONTOUR PROFILE MODERATE
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key10246101
Report Number1645337-2020-08343
Device Sequence Number18966737
Product Code FWM
UDI-Device Identifier00081317001881
UDI-Public00081317001881
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 06/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2018
Device Model Number3542914
Device Catalogue Number3542914
Device Lot Number6862203
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/25/2021
Initial Date Received by Manufacturer 06/17/2020
Supplement Date Received by Manufacturer01/19/2021
04/12/2021
05/25/2021
06/22/2021
Initial Report FDA Received Date07/08/2020
Supplement Report FDA Received Date01/23/2021
04/14/2021
06/14/2021
06/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR